# SDR DALA2022102506882

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 105,744 hours, 15,666 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 HFEC INSPECTION FOUND 01EA CRACK ON RH LOWER UNDER-WING LONGERON FITTING AS MARK, CORRECTIVE ACTION: RH LOWER UNDER WING LONGERON FITTING 01EA CRACK LENGTH:0.160" REMOVED AND REPLACED REF TO W/C:5711-01042-04. (2460160)
